Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 6, NWS Green Bay, WI

February 24, 2015

NWS Green Bay, WI issued this gale warning at Feb 24, 2015, 1:06 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2015, 1:06 PM CST (19:06 UTC)
Expired
Feb 24, 2015, 10:17 PM CST
In force
9 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WHUS73 KGRB 241906
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
106 PM CST TUE FEB 24 2015

...GUSTY WEST WINDS BECOMING NORTHWEST BY EVENING...

.GUSTY WEST WINDS WILL CONTINUE AHEAD OF AN APPROACHING FRONTAL
SYSTEM...THEN VEER NORTHWEST AFTER THE FRONT MOVES THROUGH DURING
THE LATE AFTERNOON OR EARLY EVENING. A FEW GUSTS NEAR GALE FORCE
ARE POSSIBLE.

LMZ541-250600-
/O.UPG.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/
/O.NEW.KGRB.GL.W.0006.150224T1906Z-150225T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
106 PM CST TUE FEB 24 2015

...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 35
  KTS...ESPECIALLY OVER NORTHERN DOOR COUNTY. WINDS WILL VEER
  NORTHWEST DURING THE LATE AFTERNOON AND EARLY EVENING BEFORE
  GRADUALLY SUBSIDING OVERNIGHT.

* THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY 
  CREATE A HAZARD TO MARINERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-250600-
/O.CON.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
106 PM CST TUE FEB 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 30 KTS. WINDS
  WILL VEER NORTHWEST DURING THE LATE AFTERNOON AND EARLY EVENING.
  WINDS ARE EXPECTED TO GRADUALLY DECREASE BY MIDNIGHT.

* THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY 
  CREATE A HAZARD TO MARINERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT FREQUENT WIND GUSTS OVER 25 KTS
WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
345 
WHUS73 KGRB 242038
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
238 PM CST TUE FEB 24 2015

...GUSTY WEST WINDS BECOMING NORTHWEST BY EVENING...

.GUSTY WEST WINDS WILL CONTINUE AHEAD OF AN APPROACHING FRONTAL
SYSTEM...THEN VEER NORTHWEST AFTER THE FRONT MOVES THROUGH DURING
THE LATE AFTERNOON OR EARLY EVENING. A FEW GUSTS NEAR GALE FORCE
ARE POSSIBLE.

LMZ541-250445-
/O.CON.KGRB.GL.W.0006.000000T0000Z-150225T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
238 PM CST TUE FEB 24 2015

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 35 KTS... 
  ESPECIALLY OVER NORTHERN DOOR COUNTY. WINDS WILL VEER 
  NORTHWEST DURING THE LATE AFTERNOON AND EARLY EVENING BEFORE 
  GRADUALLY SUBSIDING OVERNIGHT. 

* THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY 
  CREATE A HAZARD TO MARINERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-250445-
/O.CON.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
238 PM CST TUE FEB 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 30 KTS. WINDS 
  WILL VEER NORTHWEST DURING THE LATE AFTERNOON AND EARLY 
  EVENING. WINDS ARE EXPECTED TO GRADUALLY DECREASE BY MIDNIGHT. 

* THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY 
  CREATE A HAZARD TO MARINERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT FREQUENT WIND GUSTS OVER 25 KTS
WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
790 
WHUS73 KGRB 250256
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
856 PM CST TUE FEB 24 2015

...GUSTY WEST WINDS BECOMING NORTHWEST BY EVENING...

.GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND A COLD FRONT. A FEW
GUSTS NEAR GALE FORCE ARE POSSIBLE.

LMZ541-250600-
/O.CON.KGRB.GL.W.0006.000000T0000Z-150225T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
856 PM CST TUE FEB 24 2015

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 35 KTS...
  ESPECIALLY OVER NORTHERN DOOR COUNTY. WINDS WILL GRADUALLY
  DECREASE AROUND MIDNIGHT.

* THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY 
  CREATE A HAZARD TO MARINERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-250600-
/O.CON.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
856 PM CST TUE FEB 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 30 KTS. WINDS
  ARE EXPECTED TO GRADUALLY DECREASE BY MIDNIGHT.

* THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY 
  CREATE A HAZARD TO MARINERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT FREQUENT WIND GUSTS OVER 25 KTS
WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
848 
WHUS73 KGRB 250417
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 PM CST TUE FEB 24 2015

...GUSTY WEST WINDS BECOMING NORTHWEST BY EVENING...

.GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND A COLD FRONT. A FEW
GUSTS NEAR GALE FORCE ARE POSSIBLE.

LMZ541-250600-
/O.CAN.KGRB.GL.W.0006.000000T0000Z-150225T0600Z/
/O.EXA.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1017 PM CST TUE FEB 24 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.
THE GALE WARNING HAS BEEN CANCELED. 

* NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 30 KTS.
  WINDS ARE EXPECTED TO GRADUALLY DECREASE AROUND MIDNIGHT... THEN
  CONTINUE TO DECREASE OVERNIGHT.

* THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY 
  CREATE A HAZARD TO MARINERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT FREQUENT WIND GUSTS OVER 25 KTS
WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ542-543-250600-
/O.CON.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1017 PM CST TUE FEB 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 30 KTS.
  WINDS ARE EXPECTED TO GRADUALLY AROUND MIDNIGHT...THEN CONTINUE
  TO DECREASE OVERNIGHT. 

* THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY 
  CREATE A HAZARD TO MARINERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT FREQUENT WIND GUSTS OVER 25 KTS
WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
ECKBERG

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 24, 11:06 AM CST, 2 hours earlier.

Area forecast discussion, Feb 24, 11:06 AM CST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1106 AM CST TUE FEB 24 2015

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 330 AM CST TUE FEB 24 2015

SNOW TRENDS AND AMOUNTS TODAY...AND COLD CONDITIONS TONIGHT AND
WEDNESDAY...ARE THE MAIN FCST CONCERNS.

THREE DISTINCT S/W TROFS WILL AFFECT THE REGION TODAY. THE FIRST
WAS EXITING FAR NE WI EARLY THIS MORNING...THE SECOND WAS
APPROACHING FROM NW MN/SW ONTARIO...AND A THIRD WAS DROPPING SOUTH
ACROSS NORTHERN MANITOBA. THE SECOND WAVE SHOULD HAVE THE MOST
DIRECT IMPACT ON THE FORECAST AREA...WILL BE ACCOMPANIED BY THE
LFQ OF A 110-120 KT JET...AND SHOULD PRODUCE A 2-4 HOUR PERIOD OF
LIGHT SNOW AT MOST LOCATIONS THIS MORNING. THE PASSAGE OF AN
ARCTIC COLD FRONT THIS AFTERNOON SHOULD ALSO PRODUCE SCT SNOW
SHOWERS OR FLURRIES. DEVELOPING COLD NW FLOW WILL ALSO RESULT IN
SOME LAKE EFFECT SNOW SHOWERS OVER FAR NC WI. SNOWFALL TOTALS OF
1 TO 2 INCHES ARE ANTICIPATED OVER NC WI...WITH A HALF INCH TO AN
INCH OVER THE REST OF THE REGION. GUSTY SW WINDS WILL TURN NW
DURING THE AFTERNOON...WITH GUSTS TO 25 TO 35 MPH. MILDER TEMPS
IN THE 20S TO AROUND 30 RANGE WILL OCCUR AHEAD OF THE COLD FRONT.

COLD ARCTIC AIR WILL DROP INTO THE REGION TONIGHT IN THE WAKE OF
THE FRONT. SCT LAKE EFFECT SNOW SHOWERS OR FLURRIES WILL CONTINUE
OVER VILAS COUNTY...BUT SHOULD BE HINDERED BY STRONG DOWNWARD
FORCING AND RIDGING FROM THE INCOMING ARCTIC HIGH. USED A BLEND
OF THE BETTER PERFORMING GUIDANCE SETS FOR MIN TEMPS...WITH
READINGS RANGING FROM ZERO TO 5 BLO ZERO IN OUR SE COUNTIES...TO
5 BLO TO 15 BLO ZERO NORTHWEST. ALTHOUGH WINDS WILL DECREASE
OVERNIGHT...THE COMBINATION OF TEMPS/WINDS WILL CAUSE WIND CHILLS
TO DROP TO 15 BLO TO 30 BLO ZERO OVER THE NW HALF OF THE FORECAST
AREA. A WIND CHILL ADVISORY MAY BE NEEDED FOR NC WI...BUT WILL LET
THE DAY SHIFT TAKE A CLOSER LOOK AT POSSIBLE HEADLINES FOR LATE
TONIGHT AND WEDS MORNING.

PARTLY SUNNY SKIES ARE EXPECTED ON WEDNESDAY...WITH MUCH COLDER
TEMPS IN THE SINGLE DIGITS AND LOWER TEENS.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 330 AM CST TUE FEB 24 2015

BELOW NORMAL TEMPERATURES CAN BE EXPECTED THROUGH THE END OF THE
FORECAST PERIOD THOUGH HIGHS SHOULD BE IN THE 20S FOR THE END OF
THE WEEKEND AND EARLY NEXT WEEK.

MODELS WERE SHOWING A LARGE SURFACE HIGH BUILDING INTO THE
REGION BRINGING MUCH COLDER THAN NORMAL TEMPERATURES...WITH BELOW
ZERO LOWS AND HIGHS MOSTLY IN THE SINGLE DIGITS AND TEENS THROUGH
THE END OF THE WEEK. MOST OF THE 00Z MODELS KEPT QPF ASSOCIATED
WITH A MID LEVEL SHORT WAVE TO OUR SOUTH. THE 00Z GEM CONTINUED
TO BE THE EXCEPTION...SPREADING QPF ACROSS ALL BUT FAR NORTHERN
WISCONSIN. HAVE OPTED TO GO WITH THE MAJORITY OF THE MODELS AND
THE PREVIOUS FORECAST AND KEEP THINGS DRY.

UPPER FLOW BECOMES MORE SOUTHWEST AND A MID LEVEL SHORT WAVE IS
EXPECTED TO MOVE INTO WISCONSIN...BRINGING QPF INTO THE AREA
STARTING SATURDAY NIGHT. SURFACE RETURN FLOW SHOULD BRING SOME
MOISTURE AND WARMER AIR TO THE AREA AS WELL. WINDS ARE FORECAST TO
SHIFT TO THE WEST AND THEN NORTHWEST AS A FRONTAL BOUNDARY PASSES
THROUGH THE STATE SUNDAY INTO SUNDAY NIGHT...BRINGING AN END TO THE
SNOW. SNOW TOTALS REMAIN UNCERTAIN BUT BUFKIT TIME/HEIGHT SECTIONS
FROM THE 00Z GFS GAVE AROUND 2 INCHES OF SNOW TO GRB AND OSH WITH
LOWER TOTALS FARTHER NORTH AND WEST. SURFACE HIGH PRESSURE WILL BUILD
INTO THE STATE BEHIND THE FRONT BUT UPPER FLOW WILL BE MORE ZONAL
SO TEMPERATURES SHOULD NOT BE AS COLD AS DURING THE LATTER HALF
OF THIS WEEK.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1104 AM CST TUE FEB 24 2015

AN ARCTIC COLD FRONT WILL PASS ACROSS THE REGION THIS
AFTERNOON FROM NORTHWEST TO SOUTHEAST.  AHEAD OF THE FRONT...SCATTERED SNOW
SHOWERS AND FLURRIES ARE LIKELY...AND A FEW SNOW SHOWERS COULD
BECOME BRIEFLY HEAVY...DROPPING VSBYS TO A HALF MILE FOR A SHORT
TIME.  BREEZY SOUTHWEST WINDS WILL TURN TO THE NORTHWEST BEHIND THE
FRONT AND BECOME GUSTY.  GUSTS TO REACH 25 TO 30 KTS.  SKIES WILL
CLEAR BEHIND THE FRONT LEADING TO VFR CONDITIONS FOR THE REST OF THE
TAF PERIOD.  GUSTY WINDS WILL DIMINISH THIS EVENING.

MPC.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......MG
AVIATION.......MPC
Hazardous weather outlook, Feb 24, 3:45 AM CST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CST TUE FEB 24 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
345 AM CST TUE FEB 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW AND DRIFTING SNOW WILL CAUSE REDUCED VISIBILITIES AND
SLICK ROADWAYS TODAY. MOST PLACES SHOULD RECEIVE AN INCH OR LESS OF
ACCUMULATION...BUT PARTS OF NORTH CENTRAL WISCONSIN MAY SEE 1 TO
2 INCHES. WIND GUSTS TO 25 TO 35 MPH ARE ALSO ANTICIPATED.

WIND CHILLS BETWEEN 15 BELOW AND 30 BELOW ZERO CAN BE EXPECTED
OVER NORTH CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND CHILLS BETWEEN 15 AND 30 BELOW ARE POSSIBLE WEDNESDAY
MORNING...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING. THE
POTENTIAL FOR DANGEROUSLY COLD WIND CHILLS MAY BE LOWER THAN IN
RECENT NIGHTS...BUT IT WILL STILL BE VERY COLD WITH FROSTBITE
POTENTIAL FOR EXPOSED SKIN.

THE SECOND HALF OF THE WEEKEND WILL PROVIDE ANOTHER CHANCE FOR
AN ACCUMULATING SNOWFALL. CONTINUE TO MONITOR FORECASTS THROUGH
THE WEEK FOR THE MOST UP TO DATE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT SNOW ACCUMULATIONS IN EXCESS OF AN
INCH TODAY.

LMZ521-522-541>543-250945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
345 AM CST TUE FEB 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

A FEW WIND GUSTS TO NEAR 35 KTS ARE POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TSK/MG

In the hours before

Special weather statement, Feb 24, 11:22 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1122 AM CST TUE FEB 24 2015

WIZ011>013-019>022-031-036>040-045-048>050-073-074-242000-
FOREST-FLORENCE-NORTHERN MARINETTE-LANGLADE-MENOMINEE-
NORTHERN OCONTO-DOOR-SHAWANO-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA...
STURGEON BAY...STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...
WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1122 AM CST TUE FEB 24 2015

...LOCALLY INTENSE SNOW SHOWERS POSSIBLE THIS AFTERNOON...

AN ARCTIC FRONT WILL BE MOVING ACROSS CENTRAL AND NORTHEAST
WISCONSIN THIS AFTERNOON. AHEAD OF THE FRONT...SCATTERED SNOW
SHOWERS WILL BE LOCALLY INTENSE...DROPPING VISIBILITIES TO AROUND
A QUARTER MILE. BE ALERT FOR RAPIDLY CHANGING CONDITIONS IF
TRAVELING THROUGH THE MID-AFTERNOON HOURS.

MPC

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.